# SDR DXTA200802792

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 7,091 hours, 5,571 cycles
- Engine: Pwa PW545A
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 602EN166
- Condition: Inoperative
- Location: Lt Speedbrake
- Part time: 7,091 hours, 5,571 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HAD A (NO TAKEOFF) ANNUN AFTER ADDING TO THRUST AND REACHING APPROX 30 KTS, THE LIGHT CAME ON ALONG WITH HORN. ABORTED TAKEOFF. REMOVED LT SPEEDBRAKE SWITCH P/N 602EN16-6. INSTALLED NEW LT SPEED BRAKE SWITCH P/N 602EN16-6 IAW 27-61-06 OF MM. OPS CHECK GOOD.
